# SDR 2005UALA00310

- Difficulty date: April 5, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 39,532 hours, 13,651 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM IS CORRODED AROUND FASTENERS AT APPROXIMATELY BS 1661 RBL 58.  DAMAGE CAUSED BY FLOORBEAM CORROSION IN WET AREAS OF THE CABIN. NEW T-CAP WAS FABRICATED AND INSTALLED TO REPLACE THE DAMAGED PORTION OF THE FLOORBEAM.
